# SDR FDEA201208072872

- Difficulty date: August 7, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6714
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT CENTER CARGO DOOR AFT LOWER CUTOUT AREA MISREPAIRED.   REPAIRED IAW SRM 53-00-15 FIGURE 202 REPAIR 8 REV. 50
